# SDR SWAA970367

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED AIRFRAME VIBRATION, WITH FLAPS AT 2 DEG, RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  INSPECTED, REPLACED RT I/B FLAP DRIVE MECHANISM BEARING AND BOOM CABLES PER BOEING M/M.  ALSO, PERFORMED OVERWEIGHT LANDING INSPECTION.
